RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 2(320), Pages 137–138 (Mi umn32)  

This article is cited in 20 scientific papers (total in 20 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Elementary equivalence of unitary linear groups over rings and skew fields

E. I. Bunina

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm32

Full text: PDF file (159 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:2, 374–376

Bibliographic databases:

MSC: 12E15, 16S35
Accepted: 22.01.1998

Citation: E. I. Bunina, “Elementary equivalence of unitary linear groups over rings and skew fields”, Uspekhi Mat. Nauk, 53:2(320) (1998), 137–138; Russian Math. Surveys, 53:2 (1998), 374–376

Citation in format AMSBIB
\Bibitem{Bun98}
\by E.~I.~Bunina
\paper Elementary equivalence of unitary linear groups over rings and skew fields
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 2(320)
\pages 137--138
\mathnet{http://mi.mathnet.ru/umn32}
\crossref{https://doi.org/10.4213/rm32}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1639384}
\zmath{https://zbmath.org/?q=an:0927.20025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53..374B}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 2
\pages 374--376
\crossref{https://doi.org/10.1070/rm1998v053n02ABEH000032}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075655600004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039390636}


Linking options:
  • http://mi.mathnet.ru/eng/umn32
  • https://doi.org/10.4213/rm32
  • http://mi.mathnet.ru/eng/umn/v53/i2/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Bunina, “Elementary equivalence of Chevalley groups”, Russian Math. Surveys, 56:1 (2001), 152–153  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. E. I. Bunina, A. V. Mikhalev, “Elementary equivalence of categories of modules over rings, endomorphism rings, and automorphism groups of modules”, J. Math. Sci., 137:6 (2006), 5275–5335  mathnet  crossref  mathscinet  zmath  elib  elib
    3. E. I. Bunina, A. V. Mikhalev, “Elementary equivalence of endomorphism rings of Abelian $p$-groups”, J. Math. Sci., 137:6 (2006), 5212–5274  mathnet  crossref  mathscinet  zmath  elib  elib
    4. E. I. Bunina, “Chevalley groups over fields and their elementary properties”, Russian Math. Surveys, 59:5 (2004), 952–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. Yu. M. Vazhenin, A. G. Pinus, “Elementary classification and decidability of theories of derived structures”, Russian Math. Surveys, 60:3 (2005), 395–432  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Bunina, EI, “Combinatorial and logical aspects of linear groups and Chevalley groups”, Acta Applicandae Mathematicae, 85:1–3 (2005), 57  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    7. E. I. Bunina, A. V. Mikhalev, “Elementary equivalence of the semigroup of invertible matrices with nonnegative elements”, J. Math. Sci., 149:2 (2008), 1063–1073  mathnet  crossref  mathscinet  zmath  elib  elib
    8. E. I. Bunina, “Elementary equivalence of Chevalley groups over fields”, J. Math. Sci., 152:2 (2008), 155–190  mathnet  crossref  mathscinet  zmath  elib  elib
    9. E. I. Bunina, A. V. Mikhalev, “Elementary properties of categories of acts over monoids”, Algebra and Logic, 45:6 (2006), 389–402  mathnet  crossref  mathscinet  zmath  elib  elib
    10. E. I. Bunina, “Elementary properties of Chevalley groups over local rings”, Russian Math. Surveys, 61:2 (2006), 349–350  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. E. S. Balmasov, E. I. Bunina, “Elementary equivalence of unitary linear groups over rings”, J. Math. Sci., 162:5 (2009), 594–604  mathnet  crossref  mathscinet  zmath  elib  elib
    12. E. I. Bunina, P. P. Semenov, “Elementary equivalence of semigroups of invertible matrices with nonnegative elements over commutative partially ordered rings”, J. Math. Sci., 163:5 (2009), 493–499  mathnet  crossref  mathscinet  elib  elib
    13. E. I. Bunina, M. A. Roizner, “Elementary equivalence of the automorphism groups of Abelian $p$-groups”, J. Math. Sci., 169:5 (2010), 614–635  mathnet  crossref  mathscinet  elib  elib
    14. E. I. Bunina, “Elementary equivalence of Chevalley groups over local rings”, Sb. Math., 201:3 (2010), 321–337  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. M. A. Roizner, “A criterion of elementary equivalence of automorphism groups of reduced Abelian $p$-groups”, J. Math. Sci., 193:4 (2013), 586–590  mathnet  crossref
    16. M. A. Roizner, “A criterion of elementary equivalence of automorphism groups of reduced Abelian $p$-groups”, J. Math. Sci., 201:4 (2014), 519–526  mathnet  crossref  mathscinet
    17. M. A. Roizner, “Elementary equivalence of automorphism groups of reduced Abelian $p$-groups”, Moscow University Mathematics Bulletin, 68:3 (2013), 156–161  mathnet  crossref  mathscinet
    18. E. I. Bunina, A. V. Mikhalev, I. O. Solovyev, “Elementary equivalence of stable linear groups over local commutative rings with $1/2$”, J. Math. Sci., 233:5 (2018), 646–655  mathnet  crossref
    19. E. I. Bunina, N. V. Yugay, “Elementary equivalence of endomorphism monoids of almost free $S$-acts”, J. Math. Sci., 237:2 (2019), 180–190  mathnet  crossref
    20. E. I. Bunina, G. A. Kaleeva, “Universal equivalence of general and special linear groups over fields”, J. Math. Sci., 237:3 (2019), 387–409  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:274
    Full text:121
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020